# SDR SWAA032056

- Difficulty date: September 15, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 24,020 hours, 20,476 cycles
- Engine: Ge CFM56*
- Engine time: 23,470 hours, 19,999 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 315A1040
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, AIR TURNBACK, IN FLIGHT SHUTDOWN, NR 2 ENGINE THROTTLE LEVER COULD NOT BE REDUCED BELOW 89.5 PERCENT.  FOUND FOREIGN OBJECT DEBRIS INSIDE THROTTLE QUADRANT BOX.  REMOVED DEBRIS, OPS CHECKED GOOD PER MM.
